# SDR DL72W980462

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1233
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B VERT WEB CRACKED AT UPPER FASTENER HOLE STA 1233 LT SIDE.  INSTALLED PERM REPAIR DOUBLER PER M/M 53-11-0.
